Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Interpolation and approximation by functions analytic and bounded in a given region


Authors: E. N. Nilson and J. L. Walsh
Journal: Trans. Amer. Math. Soc. 55 (1944), 53-67
MSC: Primary 30.0X
MathSciNet review: 0009196
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1944-0009196-7
PII: S 0002-9947(1944)0009196-7
Article copyright: © Copyright 1944 American Mathematical Society